# SDR 2010FA0000080

- Difficulty date: December 29, 2009
- Submitted: February 1, 2010
- Operation: General aviation
- Aircraft: N515CT
- Make and model: Beech 60
- Aircraft serial: P390
- Aircraft time: 5,153 hours
- Engine: Lyc TIO540*
- Engine time: 581 hours, 2,073 cycles
- Propeller: Hartzl HCF3YR2
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 99251913354B1
- Part serial: 601754
- Condition: Leaking
- Location: Fuel Flow
- Part time: 1 hours, 2,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B, A

## Discrepancy

ON DECEMBER 29. 2009, ACFT DEPARTED AIRPORT ENROUTE TO GENERAL AIRPORT 18 MILES AWAY WITH APPROX 50 LBS OF FUEL PER SIDE. THE PIC EXPERIENCED AN IN-FLIGHT MALFUNCTION WITH THE RT ENGINE AND HAD TO MAKE AN EMERGENCY LANDING. THE PIC MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  A POST EVENT INSP OF THE RT ENGINE WITH THE COWLING REMOVED DISCLOSED FUEL WAS FREELY FLOWING FROM THE HOUSING BODY OF THE FUEL FLOW TRANSMITTER ONTO THE ENGINE AND ENGINE COMPONENTS WHENEVER THE FUEL PUMP WAS TURNED TO THE ON POSITION. DURING THE FLIGHT, THE PIC FEATHERED THE RT ENG WHEN THE ACFT WAS AT A CRUISE ALTITUDE OF 1500 AGL AND WAS THEN ABLE TO CONTROL THE ACFT WHICH HAD BEEN A ERRATIC BUCKING SURGING FLIGHT PRIOR TO FEATHERING THE ENGINE.
